# SDR DALA2021111506995

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,761 hours, 29,181 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 DTE/MONITOR INSP. REF. ER/A 595533-14AD REV. A; FUSELAGE / FRAME / LHS / STA 1681 / WL 208 / S-17L - S-18L / CRACK INDICATION. CORRECTIVE ACTION: REF ERA 595533-14AD REV A. (2015936)
